# SDR 2008UALA00158

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 37,154 hours, 4,448 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLOOD LIGHT ON DOOR 1R IS VERY WEAK. RELAMPED.
